Skin rash vitamins

Common Questions and Answers about Skin rash vitamins

skin

Hello, Itchy skin that isn't accompanied by other obvious skin changes, such as a rash, is most often caused by dry skin (xerosis). Other possibilities are of psoriasis, dermatitis, lice, scabies and hives, internal diseases like liver and kidney disorders, diabetes, iron deficiency anemia, irritation and allergic reactions to chemicals, wool, soaps, cosmetics and certain foods . Take some antihistaminic like Benadryl or Claritin and apply some calamine lotion on the rash.
Every year when this season hits, my skin on my legs revolts. This may have something to do with my body’s lack of vitamins, the forced air heat used in the house, or possibly a combination of both. My shins and calves of my legs become dry and itchy sometimes to the point where scratching leaves visible marks. Additionally, small red blotches (circular and small in formation) and red non-defined rashes can appear.
B vitamins are helpful, because they support skin and nails. If you're anything like me, you need to supplement these necessary vitamins. A B 100 complex should be enough for most people. I take additional individual B vitamins for specific reasons under doctor's advice. I myself am affected by specific food intolerances which definitely aggravate the issue. I am also affected by sensitivities to which lip balms I use.
I have a weird rash on my entire body. They're aggravated, anywhere from slightly red, to looks-like-I'm-about-to-bleed red, They're all slightly raised bumps, and range in size between the tip of a pencil to the tip of a used crayon. I thought at first it was an allergic reaction, but it's been over a week, and the rash is spreading. My doctor says it may be a form of Rosacea, but I've never been diagnosed.
For the past several years I developed a skin rash on back and neck area every time I sunbathe. Lately I get the rash on my back even when I'm not in the sun. Could this rash be related to medications I'm taking or to vitamins I'm taking? This rash started after I was post menopausal - did not have this problem before that.
Hi my name is Samir. I have been suffering from an extremely itchy skin rash for at least 5 years. It started on my eyelids, and the doctor prescribed me a cortisone cream, but the problem is recurring to this day. Then 4 years ago, i developed a skin rash in my groin area around my testicles and on the inner thighs and around the anus. then this year, the problem has spread to my lower stomach, underneath the elbows, and the sides of my neck.
immediately stopped taking the vitamin and the rash has not increased....can Vitamin D be causing this kind of rash? could I have a recurrence of pityriasis rosea?
His rash is gone, but he is left with scaly skin where the rash was, and he still itches some parts of his body. It doesn't get red and inflamed like it used to, just scaly / bumpy feeling. Some patches like his arm left a lighter skin tone, perhaps it's a temporary scar? So my question... the scaly skin- is this normal after pityriasis rosea? Could he have been mis-diagnosed all along?
I do have some real dry skin, but mostly it is where I had a rash, and it's still not back to normal. Other parts of my body that weren't affected are still somewhat soft, except for feet. No matter HOW much lotion I put on dry areas it still feels like leather. I'm probably drying out from the extremities-in. I should probably take some vitamin E, and C but how much? I certainly don't want to put any stress on my liver.
I've a rash on my scrotum that I "acquired" about 8 years ago. Basically, the skin becomes red and itchy and eventually, after much scratching of course, the top layer of skin becomes dry, cracks and peels off, leaving reddened moist leasions that then burn and itch. I've had this off and on for about 10 years now.
Hello, It can be an allergic reaction, viral rash or heat rash. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid. For the itching antihistaminics like Benadryl or Claritin can be taken. If the symptoms persist then please consult a dermatologist and get it examined.
change your razor regularly ,rinse your razor in diluted hydrogen peroxide after every stroke and your face afterwards ,this should stop you from continuously reinfecting your skin and alow it to heal over time .you still have to treat it, most likely bacterial lots of vitamins, water and garlic pills. your doctor can also give your creams and antibiotics some over the counter, if its fungal no antibiotic should be used and your doc will give you a different kind of cream.
( ive heard around that some wemon get these rashes and or acne when pregnant but WTF ur supposed to glow and have nice skin from the vitamins right!!!?? UGH THIS *****! i feel so gross.
My 24 yr old daughter started breaking out in some type of skin rash approx 30 days ago, appearing first on the backs of her arms, then spreading to her forearms, neck and face. It manifests as bumps similar to insect bites or pimples, and itches. We have tried thinking of changes to diet, routine or detergents. The one thing we've come up with is a recent usage of Hydroxycut Advanced to go along with the OneADay vitamins that she had been taking for some time.
Pityriasis rosea is a common human skin disease which presents as numerous patches of pink or red oval rash. The rash may be accompanied by low-grade headache, fever, nausea and fatigue and itching. Topical and oral steroids are needed. Water, sweat, and soap may cause irritation and should be avoided in the disease. Topical zinc oxide and calamine lotion are useful for pruritus. A dermatologist’s evaluation will be the best.
I have quite rash prone skin. Is there any vitamins or things you can use to help your skin from the inside? Any suggestions would be much appreciated!!
Hi! Wondering what have people found to help with the itchy skin. Thanks!
Since first of this year, when I spent time in the Mohave around old mine sites, I have had almost continual extreme itching on inner thighs, upper arms, and torso. No noticeable rash to speak of. Have had complete blood workup including tests for mercury, lead, etc with negative results. My skin is normally quite supple but is getting really dry. I thought it might be a nutritional deficiency, or a circulatory problem. I take no medications and only Centrum vitamins.
i couldn't get in any sun...my rash slowly got better post tx...now 7 months post tx i still have some skin stuff going on...hang in there...nothing worked for me ...but i did svr!!! and in most ways i'm better then before tx....good luck...
After that, I had a rash around the neck area. I didn't think anything of it and it went away after a few days.Then in October, I went to this party. I drank a lot but it wasn't hard liquor or anything. That night when I got home, I noticed my wrists had little red bumps. I thought maybe I was delusional because when I woke up the next morning it was gone. Then the following weeks, I started getting all these rashes, mostly on my wrists.
I have tried Epsom salt baths and every kind of oil you can imagine. I was a wrestler so you can imagine that I took skin health very seriously. As far as the rash itself it doesn't really have a pattern of on and off. It will come with varied severity and after I take the antibiotic it will stay away for weeks and sometimes even months. The doctor found evidence of fungal evidence first and then bacterial which stumped him because they won't usually co-exist.
I think rash took 4-5 wks to clear, took dehydration skin side effects several weeks longer. I developed an allergy to benedryl or some additive in it around EOT that made riba rash much much worse. Developed sun allergy at same time which also worsened rash. Stayed out of sun for 3 wks till that allergy was gone. Stopped taking all non-essential meds (vitamins, benedryl, antihistamines, etc.) in case some additive was the cause. Just doing those 2 steps started the rash clearing up.
Pityriasis rosea is a common human skin disease which presents as numerous patches of pink or red oval rash. The rash may be accompanied by low-grade headache, fever, nausea and fatigue and sometimes by itching. Initially, a primary plaque, called a herald patch, is seen. Then it is followed by a distinctive, generalized rash 1-2 weeks later. The rash is found in a Christmas tree pattern over the trunk and abdomen.
Are you taking vitamins? I found that a small dose of vitamin A helped my skin problems. Be careful not to take too much though, so follow the FDA recommendations. Too much A can be tough on your liver.
Drinking plenty of water will help to keep your pores clean from the inside out, help eliminate toxins, and keep your skin moisturized. Vitamins A, B, C, D, E and supplements of iron (if you're a female), and omegas 3-6-9 are all skin-friendly. Just be sure not to exceed the recommended daily dosage, as it can be toxic. Any new skin regimen you try should be given at least six weeks, especially given the severity of your acne.
Witch Hazel will sooth it and dry it up....Can be purchased at any grocery store or pharmacy.....Good luck and let us know how she is......
MedHelp Health Answers